# SDR ABXA9800826

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Part number: 9910073223
- Condition: Cracked
- Location: Bs 120
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE SUBFLOOR MEMBRANE CRACKED AT STATION 120 ABOVE THE AILERON LOAD FEEL CENTERING SPRING ON RIGHT SIDE.  REPAIRED SUBFLOOR MEMBRANE IAW DC-9 SRM 53-01.
